MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 18 FR.

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 18 FR.
Model Number 27294AA
Medical Device Problem Codes Poor Quality Image (1408); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: as the device in question was not returned by the customer, a physical examination of the product could not be conducted.Nevertheless, all available information has been thoroughly reviewed.The sudden failure of the imaging system may have been caused by prior damage to the optical system or by damage caused during use (mechanical overload).A final assessment is not possible until the product is returned.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the image was blurry.In consequence the surgery was re-scheduled.Thus, the case was deemed reportable.

Brand Name
HOPKINS TELESCOPE 6°, 18 FR.
Common Device Name
HOPKINS TELESCOPE 6°, 18 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23865650
Report Number9610617-2025-02391
Device Sequence Number12091938
Product Code FGA
UDI-Device Identifier04048551233825
UDI-Public04048551233825
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K232370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27294AA
Device Catalogue Number27294AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown